# SDR ASAA0280714

- Difficulty date: December 31, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FORMER IS CORRODED AT FS 1271.  REPLACED DAMAGED SECTION OF FORMER PER SRM 53-14-3, 53-03, 51-30-2, AND 51-30-5.  (M)
